# SDR AALA202307079524

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A320*
- Aircraft serial: 7157
- Aircraft time: 19,836 hours, 7,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER 500. SERVICED R1 DOOR DAMPER CYLINDER TO PROPER PRESSURE.
